# SDR AALA202111020519

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 80,187 hours, 10,228 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 1AL DOOR LATCH BROKEN. REPLACED DOOR LATCH PER CMM 25-45-80.
